Thread: Depression after PCT????
09-12-2004, 10:36 PM #1
Depression after PCT????
I have been off of PCT for two days now and I have never been so depressed in my life. I had no problems during PCT but it is very difficult right now and I am not sure why or where this is coming from but have not had any problems until now. Anyone else experieince this after PCT?
09-13-2004, 07:44 AM #2
Yes and it's pretty common even if few talk about it...
Mostly from all your hormones being out of wack, low
test levels and higher estrogens levels... the sooner
you recover and get your natural test levels back up
the better you will feel... I always add 3-4 grams of
tribestan after my PCT for another 4-6 weeks or so...
09-13-2004, 08:17 AM #3Banned
- Join Date
- Jun 2004
I'm depressed quite often, possibly bipolar disorder. I'm taking vitamin B12 and it seems to give me more energy and more excitement to my day.
09-13-2004, 03:35 PM #4Originally Posted by buff87
09-13-2004, 09:39 PM #5
Come on anyone have a fix for this depression after PCT. I feel like my head is going to pop. Anyone...I will just get back on clomid for now. The depression did not start until I stopped taking it.......
09-15-2004, 08:38 PM #6
09-15-2004, 08:57 PM #7
Inject 1000 I.Us of B-12 EOD, cardio in the morning, st.john's wort, ECY Stack usually gives u energy, 5-HTP, GABA and last but not least Trib at 5 grams ED.....thats my recipe for killing depression.....and always think about your next cycle and what u'r gonna do and start doing research on it.....this reverses the psychological effect....trust me bro please don't get on anti-depressants...they will fvck your head up, kill sex drive, kills your strengths and gains and much much more.....I hope you feel better man....take care...peace
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)